MathSciNet Relay Station
MathSciNet bibliographic data
MR2787798 (2012e:65321) 65R20 (45B05 45D05)
Maleknejad, K.; Mahdiani, K. Solving nonlinear mixed Volterra-Fredholm integral equations with two dimensional block-pulse functions using direct method. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 9, 3512–3519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement